New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

photogirl1358
Regular Member


Date Joined Apr 2006
Total Posts : 299
   Posted 8/11/2006 6:31 PM (GMT -6)   
I've been on Betaseron for 3 months now with barely any side effects and am almost at the full dose.  Well, last night my luck ran out.. had really bad chest tremors, hot/cold, leg cramps, headache, nausea.. yuck!
 
I am wondering if this could be a one time thing?  Or is this a bad sign of more side effects to come..
 
I started on Amantadine for fatigue, and I asked the nurse if this could be related, and she said they do not interract.  However, I'm still suspicious as it is quite a coincidence.
 
Thanks for your help,
 
Shar

shellypoo
Veteran Member


Date Joined Dec 2005
Total Posts : 896
   Posted 8/11/2006 9:43 PM (GMT -6)   
Hi Shar,
Sorry you are having such a rough go of it! I am on Avonex and was on Rebif but they are similiar to betaseron.  As I understand it, it depends on the person, some have side effects, some don't and there is no rhyme or reason to it.  The Avonex people have told me it can vary from shot to shot but usually the side effects lessen over time. 
 
So far, I am not having any lessening of my side effects!  I don't know much about amantidine but you could ask the pharmasist if it could contribute to your betaseron side effects.
 
 
Take care, and hang in there!
Michelle ><>
 
"Life shouldn't be a journey to the grave with the intention of arriving
safely in a pretty and well preserved body, but rather, to skid in
broadside, thoroughly used up, totally worn out, and loudly
shouting...."Wow! What a ride! Thank You Lord!!!"
 
 
 
 


uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 8/12/2006 4:21 AM (GMT -6)   
Even now, after 12 or more years of taking Betaseron, I occasionally get a bad reaction like you describe. Usually it is a one-time thing. That is, it doesn't happen again for a long time.

I don't think there is any connection between it and the Amantadine. That is really a pretty benign drug. Is there any possibility that you're coming down with some other ailment, like a cold or flu? Sometimes that can make the Betaseron reaction worsen.

I hope you feel better by now.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


jena1225
Regular Member


Date Joined Jul 2006
Total Posts : 35
   Posted 8/12/2006 5:42 AM (GMT -6)   
I, too, have been on Beta for about 3 months, and every so often do get the same reaction. I can say that, in 3 months, I have had it I think 3 times. The last was just the other night, so we'll see when/if it happens again.

photogirl1358
Regular Member


Date Joined Apr 2006
Total Posts : 299
   Posted 8/21/2006 1:21 AM (GMT -6)   

Thanks for your replies.. I'm happy to report it seems to have been an isolated incident..

PHEW!

Michelle I'm sorry to hear your side effects are hanging in there sad with everything else, it would be nice for that to go smoothly.  Hang in there.

Shar

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, August 17, 2017 3:54 AM (GMT -6)
There are a total of 2,856,432 posts in 313,405 threads.
View Active Threads


Who's Online
This forum has 155058 registered members. Please welcome our newest member, sirsupermann.
303 Guest(s), 4 Registered Member(s) are currently online.  Details
Georgia Hunter, Oldbuddy, Bohemond, getting by


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer